MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-FIRST HEALTH CATH PACK

MEDLINE INDUSTRIES, LP MEDLINE; DBD-FIRST HEALTH CATH PACK
Catalog Number DYNJT4236
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer contact on (b)(6) 2026, "control syringe is not tightening down onto the manifold.".
 
Additional Manufacturer Narrative
According to the customer contact on (b)(6) 2026, "control syringe is not tightening down onto the manifold" and "it is almost similar to a stripped nail that will not grip the manifold." the customer reported, "the control syringe is free spinning on the end of the manifold" and "this has caused issues with air entering the manifold system." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Brand Name
MEDLINE
Common Device Name
DBD-FIRST HEALTH CATH PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093
MDR Report Key24649131
Report Number1423395-2026-00045
Device Sequence Number9918629
Product Code OES
UDI-Device Identifier10198459435164
UDI-Public10198459435164
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJT4236
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown